# SDR 98FDEA00220

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19194
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 65341444
- Condition: Corroded
- Location: Bs 765
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0170 007 - CORROSION ON LONGITUDINAL BEAM UNDER NUTPLATES AT BS 765, RBL 25, WL 208.  REPAIRED LONGITUDINAL BEAM AT BS 765, RBL 25, WL 208 IAW FED-EX EA 7-5310-37471B.
